Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 27, 2024, 10:23 PM CDT for Morgan County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2024, 10:23 PM CDT (03:23 UTC)
- Expired
- Apr 27, 2024, 11:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:29 PM CDT | TORNADO | 5 Sw Florence, MO | Trees were uprooted along Ehlers and Butterfield Trail Road to the southwest of Florence during a tornado Saturday evening. The tornado had max winds of 75 mph with a width of 50 yards. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 9:41 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.5
The text
As transmitted.
296
WFUS53 KSGF 280323
TORSGF
MOC141-280400-
/O.NEW.KSGF.TO.W.0016.240428T0323Z-240428T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1023 PM CDT Sat Apr 27 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Central Morgan County in central Missouri...
* Until 1100 PM CDT.
* At 1023 PM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 10 miles southwest of
Smithton to near Cole Camp, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Versailles, Stover, Syracuse, and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3868 9284 3860 9284 3843 9263 3841 9264
3836 9307 3869 9306
TIME...MOT...LOC 0323Z 241DEG 41KT 3855 9317 3840 9316
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Hatch3 follow-up statements
943
WWUS53 KSGF 280340
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1040 PM CDT Sat Apr 27 2024
MOC141-280400-
/O.CON.KSGF.TO.W.0016.000000T0000Z-240428T0400Z/
Morgan MO-
1040 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHERN
MORGAN COUNTY...
At 1040 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Otterville, or 10 miles west of Tipton,
moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Versailles, Stover, Syracuse, and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3868 9284 3860 9284 3845 9265 3842 9307
3869 9306
TIME...MOT...LOC 0340Z 234DEG 44KT 3860 9295
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Hatch377
WWUS53 KSGF 280348
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1048 PM CDT Sat Apr 27 2024
MOC141-280400-
/O.CON.KSGF.TO.W.0016.000000T0000Z-240428T0400Z/
Morgan MO-
1048 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHERN
MORGAN COUNTY...
At 1048 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tipton, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Syracuse and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3868 9284 3860 9284 3851 9273 3852 9307
3869 9306
TIME...MOT...LOC 0348Z 240DEG 39KT 3864 9287
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Hatch498
WWUS53 KSGF 280357
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1057 PM CDT Sat Apr 27 2024
MOC141-280407-
/O.EXP.KSGF.TO.W.0016.000000T0000Z-240428T0400Z/
Morgan MO-
1057 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTHERN MORGAN COUNTY WILL EXPIRE AT 1100
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for central
Missouri. A Tornado Watch also remains in effect until 400 AM CDT for
central Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
&&
LAT...LON 3868 9284 3860 9284 3851 9273 3852 9307
3869 9306
TIME...MOT...LOC 0357Z 241DEG 41KT 3868 9277
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:55 PM CDT, 3 hours 28 minutes earlier. Its key messages:
- Significant and dangerous severe weather is expected tonight in areas along and west of Highway 65. Greatest potential is focused along and west of I-49 where tornadoes (potentially EF2+)...hail to the size of baseballs...and wind gusts up to 70 mph are all possible.
- Significant and dangerous flooding is expected in areas along and west of Highway 65 as additional heavy rain impacts the area this evening into Sunday morning. A Flood Watch is in effect from 7PM Saturday to 1PM Sunday.
- Strong to severe weather and additional flooding is expected again Sunday into Sunday night.
- The unsettled pattern continues with additional storm chances mid to late next week.
Area forecast discussion, Apr 27, 6:55 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
655 PM CDT Sat Apr 27 2024
.KEY MESSAGES...
- Significant and dangerous severe weather is expected tonight
in areas along and west of Highway 65. Greatest potential is
focused along and west of I-49 where tornadoes (potentially
EF2+)...hail to the size of baseballs...and wind gusts up to
70 mph are all possible.
- Significant and dangerous flooding is expected in areas along
and west of Highway 65 as additional heavy rain impacts the
area this evening into Sunday morning. A Flood Watch is in
effect from 7PM Saturday to 1PM Sunday.
- Strong to severe weather and additional flooding is expected
again Sunday into Sunday night.
- The unsettled pattern continues with additional storm chances
mid to late next week.
&&
.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 225 PM CDT Sat Apr 27 2024
Synoptic overview and current conditions: Upper analysis and
water vapor imagery show a broad trough over the great basin and
southwest U.S. with a closed low centered roughly over the 4
corners region. Broad southwesterly flow continues out ahead of
the low and into the central U.S. A well defined surface front
was located from northeast of a low in the OK panhandle into
northeast Kansas and northeast Iowa with mid 60s dew points in
the warm sector south of the low. A dryline extended south of
the low west Texas. Convection has developed in the warm sector
over western OK into south central KS and also along the
frontal boundary in central into northeast KS.
Tonight: 18z sounding still shows an inversion from around 800mb
to 750mb. Still some decent elevated instability above the
inversion layer with 1000-1500 j/kg. CAMS are suggesting some
scattered convection over the area this afternoon and early
evening over the eastern CWA. Large hail and damaging winds
would be the main risk with any initial development in our east.
Later this evening and overnight, the convection which is
currently developing to our west is expected to move into the
western CWA. Supercells will be possible initially with very
large hail to the size of baseballs, damaging wind gusts up to
70 mph and a few strong tornadoes possible. Overnight, this
activity will likely form into a thunderstorm complex, with all
modes of severe weather still possible. Very heavy rainfall is
expected with PW values of 1.2" to 1.7" over the area. Storms
will likely train from southwest to northeast with repeated
heavy rain over the same area. Unfortunately, this will be the
same areas which have received heavy rain and flooding the past
2 days. Several inches of additional rain are expected in the
western CWA which will likely lead to additional flooding and
potentially significant flooding. Several rivers are already in
moderate flood stage and there continues to flooding from the
previous 2 days of heavy rain. A flood watch is in effect from 7
pm this evening through 1 pm Sunday.
Sunday and Sunday night: A thunderstorm complex will continue
to push east across the area Sunday morning. The main upper
trough axis and surface front will still be west of the area. If
sufficient destabilization can occur behind the thunderstorm
complex on Sunday afternoon, then additional strong to severe
thunderstorm redevelopment will be possible as the upper wave
pushes to the northeast. If convection does redevelop, it would
then push east across the area during the afternoon and evening
hours. Large hail and damaging winds would be the main risks,
with tornadoes still possible. Heavy rain and flooding will also
be possible.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 225 PM CDT Sat Apr 27 2024
The convection should push southeast of the area on Monday with
high pressure moving into the area. Moisture will begin to lift
back north into the area by mid to late week with shower and
thunderstorm chances increasing again in the Wednesday to
Friday time frame.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 648 PM CDT Sat Apr 27 2024
Rounds of showers and thunderstorms, some severe, are expected
through the TAF period. The first rounds will come late this
evening into tonight, then additional rounds on Friday. TAFs
will be quite variable between thunderstorms.
&&
.CLIMATE...
Issued at 1225 PM CDT Thu Apr 25 2024
Record High Minimum Temperatures:
April 27:
KSGF: 67/1899
April 28:
KSGF: 68/1896
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Sunday afternoon for KSZ073-097-101.
MO...Flood Watch through Sunday afternoon for MOZ055-056-066>069-
077>081-088>096-101>105.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Titus
CLIMATE...PriceHazardous weather outlook, Apr 27, 2:38 PM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 238 PM CDT Sat Apr 27 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281945- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 238 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Significant excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... An east to west gradient of incraesing severe risk exists for our forecast area tonight (generally after 7 PM). Springfield is within a Slight (2/5) risk, Mount Vernon is within an Enhanced (3/5) risk, and Joplin, Nevada and Pittsburg, KS are within a Moderate (4/5) risk. For areas generally along and west of I-49, significant severe weather is expected with strong tornadoes, hail up to the size of baseballs, and wind gusts up to 70 mph all possible. Initial storms in this region will likely be training supercells bringing all hazards before another round of storms comes through as a line bringing mainly wind gusts and a spinup tornado or two. This line of storms will move eastward and impact Springfield in the early morning hours (generally between 1-4 AM). With the training nature of storms, high amounts of moisture, and multiple rounds of rain, significant area, river, and flash flooding is also expected, especially in areas that have already received 3-6 inches of rain. This includes locations along and west of Highway 65. A Moderate (3/4) risk for excessive rainfall exists for this area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a Slight (2/5) risk for severe weather Sunday as well. All hazards will be possible for both days. Heavy rainfall and flooding will also be possible with the storms. Portions of our forecast area are in a Slight (2/4) risk for excessive rainfall and flooding Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today and tonight for areas mainly west of the highway 65 corridor && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Apr 27, 6:25 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
625 PM CDT Sat Apr 27 2024
MOZ058-071-280000-
Maries MO-Phelps MO-
625 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN MARIES AND NORTHEASTERN
PHELPS COUNTIES THROUGH 700 PM CDT...
At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. James, or 9 miles northeast of Rolla, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. James, Belle, and Vichy.
This includes Interstate 44 between mile markers 193 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3827 9164 3816 9164 3815 9153 3806 9153
3797 9159 3803 9182 3829 9172 3829 9165
TIME...MOT...LOC 2325Z 206DEG 30KT 3807 9168
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatchSpecial weather statement, Apr 27, 8:29 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
829 PM CDT Sat Apr 27 2024
KSZ073-097-MOZ066-077-280215-
Bourbon KS-Crawford KS-Vernon MO-Barton MO-
829 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT BOURBON...NORTHERN CRAWFORD...
NORTHWESTERN BARTON AND VERNON COUNTIES THROUGH 915 PM CDT...
At 828 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fort Scott, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nevada, Fort Scott, Marmaton, Sheldon, Arcadia, Bronaugh, Walnut,
Fulton, Redfield, Hepler, Moundville, Richards, Milo, Deerfield,
Metz, Stotesbury, Petersburg, Farlington, Brazilton, and Porterville.
This includes Interstate 49 between mile markers 77 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas...and southwestern and west central Missouri.
&&
LAT...LON 3777 9509 3784 9489 3804 9474 3804 9461
3806 9461 3806 9459 3805 9427 3765 9430
3754 9509
TIME...MOT...LOC 0128Z 243DEG 23KT 3783 9473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HatchLocal storm report, Apr 27, 9:00 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
900 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM Hail 1 E Fort Scott 37.84N 94.69W
04/27/2024 M0.75 Inch Bourbon KS Public
Report from mPING. Penny 0.75 in.
&&
TEOLocal storm report, Apr 27, 9:27 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
927 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Rain 4 SE Marmaton 37.80N 94.77W
04/27/2024 M2.04 Inch Bourbon KS AWOS
AWOS station KFSK Fort Scott AWOS three hour
rainfall total.
&&
TEOSpecial weather statement, Apr 27, 9:30 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Springfield MO
930 PM CDT Sat Apr 27 2024
KSZ073-097-MOZ066-077-280315-
Bourbon KS-Crawford KS-Vernon MO-Barton MO-
930 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT BOURBON...NORTHERN CRAWFORD...
NORTHWESTERN BARTON AND WESTERN VERNON COUNTIES THROUGH 1015 PM
CDT...
At 929 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Redfield, or 9 miles southwest of Fort Scott,
moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nevada, Fort Scott, Girard, Arma, Marmaton, Mulberry, Franklin,
Arcadia, Bronaugh, Walnut, Redfield, Hepler, Moundville, Richards,
Deerfield, Burgess, Metz, Stotesbury, Croweburg, and Petersburg.
This includes Interstate 49 between mile markers 91 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas...and southwestern and west central Missouri.
&&
LAT...LON 3777 9509 3804 9463 3805 9433 3765 9433
3740 9509
TIME...MOT...LOC 0229Z 247DEG 26KT 3772 9481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:58 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 32 min |
| Apr 27, 8:29 PM CDT | Special Weather Statement | SGF | Vernon | 46 min |
| Apr 27, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 50 min |
| Apr 27, 8:42 PM CDT | Flash Flood Warning | SGF | Vernon | 12 hr |
| Apr 27, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 51 min |
| Apr 27, 9:30 PM CDT | Special Weather Statement | SGF | Vernon | 45 min |
| Apr 27, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 50 min |
| Apr 27, 9:50 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 55 min |
| Apr 27, 10:05 PM CDT | Tornado Warning | SGF | Benton | 25 min |
| Apr 27, 10:32 PM CDT | Flash Flood Warning | SGF | Benton, St. Clair | 6 hr |
| Apr 27, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 52 min |
| Apr 27, 10:47 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Apr 27, 11:26 PM CDT | Special Weather Statement | SGF | St. Clair | 49 min |
| Apr 27, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 9 min |
| Apr 28, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 62 min |
| Apr 28, 2:03 AM CDT | Tornado Warning | SGF | McDonald | 27 min |
| Apr 28, 2:20 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 40 min |
| Apr 28, 2:48 AM CDT | Special Weather Statement | SGF | Barry, Dade, Lawrence | 57 min |
| Apr 28, 3:04 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 41 min |
| Apr 28, 3:07 AM CDT | Tornado Warning | SGF | Dade | 23 min |
| Apr 28, 3:26 AM CDT | Tornado Warning | SGF | Cedar | 15 min |
| Apr 28, 3:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 37 min |
| Apr 28, 8:43 AM CDT | Areal Flood Warning | SGF | Vernon | 18 hr |
| Apr 28, 6:28 PM CDT | Special Weather Statement | SGF | McDonald | 47 min |
| Apr 28, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.